MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DIB00
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Eye Injury (1845); Blurred Vision (2137)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an unknown model intraocular lens (iol) was explanted from the patient's operative eye due to doctor complaints of wrong diopter size.The following are all unknowns: replacement lens information, medical or surgical intervention, and patient status.No further information is available.
 
Additional Manufacturer Narrative
Additional information: sections a-2 patient age/date of birth, a-4 patient weight, and a-5 patient ethnicity and race: unknown/asked information unavailable.Section b-3: date of event: unknown/asked information unavailable.Section d-4 model number: unknown, as device serial number was not provided.Section d-4 catalog number: unknown as device serial number was not provided.Section d-4 device serial number: unknown as information was not provided.Section d-4 device expiration date: unknown as device serial number was not provided.Section d-4 udi number: the unique device identifier (udi) number is unknown as device serial number was not provided.Section d-6a date implanted: unknown/asked information unavailable.Section h3-81: device serial number is not available; therefore, no further investigation can be performed.The device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.If there is any further relevant information received, a supplemental medwatch report will be filed.Section h-4 device manufacture date: unknown as device serial number was not provided.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: further information was provided reporting the patient complained of vision and stronger power was needed.The replacement iol was a dib00 20.0 diopter iol.There was no vitrectomy, no delay in procedure, and daily activities were not significantly affected.Patient outcome post-lens exchange was reported as fully recovered.No further information is available.The following fields were updated based on the information received through follow-up: section b-3: date of event: the best estimation date is between (b)(6) 2023 (iol implant and explant dates).Section d-1 brand name: tecnis simplicity.Section d-2 common device name: intraocular lens.Section d-4 model number: dib00.Section d-4 catalog number: dib00u0180.Section d-4 device serial number: (b)(6).Section d-4 device expiration date: 12-mar-2026.Section d-4 udi number: (b)(4).Section d-6a date implanted: (b)(6) 2023.Section d-6b date explanted: (b)(6) 2023.Section h-4 device manufacture date: mar 12, 2023.Section h-6 health effect - clinical code: 2137.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key18289061
Report Number3012236936-2023-03067
Device Sequence Number20385178
Product Code HQL
UDI-Device Identifier05050474731714
UDI-Public(01)05050474731714(17)260312
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2026
Device Model NumberDIB00
Device Catalogue NumberDIB00U0180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown